MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-236
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tka for the patient's left knee joint.During the surgery, when the surgeon cut the distal femur, he had a difficulty cutting because the gap of slit to insert a blade was too extensive.The surgeon used a blade (1.27 mm thick and 19 mm wide).The surgery was completed with another device within 30 minutes delay.Duration of replacing the devise was wasting time.The surgeon commented that the thickness of the slit of the blade entry side and out side is different, and the slit near the center appears to be worn and extended by visual level.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA HP DIS FEM BLK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10801901
Report Number1818910-2020-24099
Device Sequence Number14366761
Product Code HTZ
UDI-Device Identifier10603295225416
UDI-Public10603295225416
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-236
Device Catalogue Number950501236
Device Lot NumberSO2027588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
12/16/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/11/2020
12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1